# SDR 6PMR2020082900404

- Difficulty date: July 15, 2020
- Submitted: August 29, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,834 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 100
- Part time: 64,104 hours, 24,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2867N265 DISCREPANCY: RMWW UPPER PRESSURE DECK HAS CORROSION BETWEEN STA 1140 AND 1160 FROM RBL 32 TO RBL 16.  CORRECTIVE ACTION: REMOVED CORROSION ON RT W/W PRESSURE DECK, AREA FOUND TO BE ACCEPTABLE AS IS.  TREATED AND PRIMED IAW EO 20355-1.
